# SDR RAIA0011008

- Difficulty date: November 17, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 10,402 hours, 11,412 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: PE20211OD04
- Condition: Leaking
- Location: Lt Mlg Well
- Part time: 10,402 hours, 11,412 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

7415-EVV- HYDRAULIC PRESSURE WENT TO ZERO ON BOTH SIDES, NOSE LANDING GEAR EXTENDED TO DOWN AND LOCKED POSITION, MLG EXTENDED WITH HAND PUMP.  MAINTENANCE INSPECTED AND REPLACED PER MASWAGE FITTING IN LEFT MAIN LANDING GEAR BAY.
